# SDR SCNA00103

- Difficulty date: September 22, 2000
- Submitted: September 24, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 68,330 hours, 27,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10126215
- Condition: Detached
- Location: Airstair Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE AFT AIRSTAIR DOOR EMERGENCY EXIT SIGN CAME OFF BY THE FIRE EXTINGUISHER.  REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY ON THE LEFT AFT LAV (BELOW F/A STATION), OPERATIONAL CHECKS GOOD.
